# SDR YENA2023062200709

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 014
- Aircraft time: 45,066 hours, 29,294 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SHEAR CLIP FR81 BTW STR23R-24R AT AFT CARGO COMPT; (RESOLVED ON W/O: 1221116 TASKCARD: NR-00005 ) REMOVED CORROSION ON SHEAR CLIP FR81 BTW STR23R-24R AT AFT CARGO COMPT. WITHIN LIMITS REP EMB-190 SRM 51-75-16.  ALL WORK PERFORMED ON TECHOPSMX NR1221116-0114.
